# SDR DALA13015843227

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 64,737 hours, 29,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND AFT RED ESCAPE PATH LIGHT AT 9C INOPERATIVE.  MX REPLACED AFT LIGHT ASSY AT 9C AND OPS CHECK WAS NORMAL.
